Please use this identifier to cite or link to this item: https://hdl.handle.net/20.500.11851/1733
Title: On the Number of Quadratic Forms Having Codimension 2 Radicals in Characteristic 2 Giving Maximal/Minimal Curves
Authors: Özbudak, Ferruh
Saygı, Zülfükar
Keywords: Artin-Schreier type curve
Maximal
minimal curve
Quadratic form
11G20
11E08
94B27
Issue Date: Sep-2014
Publisher: Taylor and Francis Inc.
Source: Özbudak, F., & Saygı, Z. (2014). On the number of quadratic forms having codimension 2 radicals in characteristic 2 giving maximal/minimal curves. Communications in Algebra, 42(9), 3795-3810.
Abstract: Let F-q be an arbitrary finite field of characteristic 2 and k be an arbitrary even integer. We count the number of quadratic forms having codimension 2 radicals on F-q(k) over F-q such that the corresponding curve is maximal or minimal. This problem is first attempted in [3], in which the number of maximal curves is obtained only for (q, k) = (2, 6) and (q, k) = (2, 8).
URI: https://doi.org/10.1080/00927872.2013.795577
https://hdl.handle.net/20.500.11851/1733
ISSN: 0092-7872
Appears in Collections:Matematik Bölümü / Department of Mathematics
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Show full item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on Sep 23, 2022

WEB OF SCIENCETM
Citations

2
checked on Sep 24, 2022

Page view(s)

14
checked on Nov 21, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.